# SDR ASAA11510202

- Difficulty date: August 4, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 14,953 hours, 4,599 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS05905
- Condition: Failed
- Location: Autothrottle Sys
- Part time: 2,284 hours, 739 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLES WILL NOT STAY ENGAGED.  PERFORMED FIM TASK 22 31 00 810 805 AUTOTHROTTLE SERVO MOTOR FAILURE.  CONFIRMED FAULT NR 1 AUTOTHROTTLE SERVO MOTOR FAILURE.  REPLACED NR 1 AUTOTHROTTLE SERVO MOTOR PER M/M 22 31 91.  OPS CHECK GOOD.
